Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Jackson, KY

May 26, 2006Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 26, 2006, 3:27 PM EDT for Pike County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 3:27 PM EDT (19:27 UTC)
Expired
May 26, 2006, 4:00 PM EDT
In force
33 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Pike County, KY

The radar

The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:45 PM EDTHAIL 0.885 E Phelps, KYNICKEL SIZED HAIL REPORTED. HAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 261928
SVRJKL
KYC195-262000-
/O.NEW.KJKL.SV.W.0101.060526T1927Z-060526T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 400 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MCANDREWS...OR ABOUT 8 MILES SOUTH OF WILLIAMSON...AND MOVING EAST
  AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAJESTIC AND JAMBOREE BY 335 PM EDT
  WOODMAN...ARGO AND PAW PAW BY 340 PM EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
      3762 8220 3763 8218 3759 8214 3757 8215
      3755 8213 3754 8204 3752 8202 3753 8197

$$

GREIF
2 follow-up statements
000 
WWUS53 KJKL 261948
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT FRI MAY 26 2006

KYC195-262000-
/O.CON.KJKL.SV.W.0101.000000T0000Z-060526T2000Z/
PIKE KY-
348 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT 
FOR PIKE COUNTY...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WOODMAN...OR ABOUT 11 MILES SOUTHWEST OF GILBERT
CREEK...MOVING EAST AT 35 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
      3762 8220 3763 8218 3759 8214 3757 8215
      3755 8213 3754 8204 3752 8202 3753 8197

$$

GREIF
000 
WWUS53 KJKL 262001
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT FRI MAY 26 2006

KYC195-262010-
/O.EXP.KJKL.SV.W.0101.000000T0000Z-060526T2000Z/
PIKE KY-
400 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE COUNTY
EXPIRES AT 400 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED THE 
COUNTY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. 

LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
      3762 8220 3763 8218 3759 8214 3757 8215
      3755 8213 3754 8204 3752 8202 3753 8197

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:09 PM EDT, 18 minutes earlier.

Area forecast discussion, May 26, 3:09 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
309 PM EDT FRI MAY 26 2006

.DISCUSSION...

SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)

APPROACHING COLD FRONT AND COLDER POCKET OF MID-LEVEL AIR
HAS LED TO SCATTERED CONVECTION. SOME OF THE STORMS HAVE PULSED UP TO
SEVERE LIMITS. EXPECT THIS CONVECTION TO DIE OFF WITH LOSS OF HEATING
AND AS SFC CONVERGENCE ALONG THE COLD FRONT BECOMES MORE DIFFUSE WITH
TIME. UPPER LEVEL RIDGING WILL COMMENCE TOMORROW...WITH HIGH TEMPERATURES
WELL INTO THE 80S FOR SATURDAY AND SUNDAY AND SUBSIDENCE PROVIDING
ENOUGH OF A CAP TO SUPPRESS CONVECTION.

EXTENDED...(MONDAY THROUGH FRIDAY)

UPPER LEVEL RIDGING BEGINS TO WANE AND SHIFT EASTWARD ALLOWING FOR
BETTER MOISTURE RETURN...AND DIURNALLY DRIVEN CONVECTION EACH
AFTERNOON AND EVENING THROUGH THE MIDDLE OF NEXT WEEK. A COLD FRONT
WILL EVENTUALLY DROP DOWN OUT OF THE NORTH...WHICH THE GFS CONTINUES
TO BE THE FASTER MODEL ON THE PROGRESSION. GIVEN LATEST HPC GUIDANCE
AND ECMWF CONSISTENCY...WILL LEAN TOWARD THIS SLOWER SOLUTION...
HOLDING THE FRONT BACK UNTIL NEXT FRIDAY.

&&

.PREV DISCUSSION...

1051 AM EDT FRI MAY 26 2006

14Z SFC ANALYSIS SHOWS THE SFC LOW PASSING BY DTW WITH A COLD FRONT
TRAILING THROUGH THE WESTERN OHIO VALLEY AND SOUTHWEST ALONG THE OHIO
RIVER. ON THE REGIONAL MOSAIC RADAR...INSTABILITY SHOWERS HAVE BROKEN
OUT THROUGH SOUTHERN OHIO...MUCH OF WEST VIRGINIA...AND ARE JUST
DEVELOPING OVER NORTHEAST KENTUCKY. EXPECT THESE TO INCREASE IN
COVERAGE DURING THE AFTERNOON WITH SOME THUNDER DEVELOPING.
HOWEVER...DO NOT ANTICIPATE THE CONVECTION BECOMING WIDESPREAD OR
ORGANIZED. THE CURRENT FORECAST HAS THIS WELL IN HAND. WITH SOME
CLOUD BREAKS FOR SUNSHINE LIKELY DURING THE AFTERNOON THE FORECAST
TEMPERATURES ALSO LOOK IN GOOD SHAPE. WILL ISSUE A QUICK UPDATE TO
CLEAN UP THE AFTERNOON WORDING AND MAKE MINOR TWEAKS IN THE GRIDS.

632 AM EDT FRI MAY 26 2006

MADE A QUICK EARLY MORNING UPDATE TO REFRESH FIRST PERIOD FORECAST
FOR LULL IN SHOWER AND THUNDERSTORM ACTIVITY. STILL EXPECT
CONVECTION TO REFIRE LATER THIS AFTERNOON. ALSO EXPECT THE SUN MAY
PEAK OUT FROM TIME TO TIME...BUT BULK OF DAY SHOULD SEE MOSTLY
CLOUDY SKIES. UPDATED ZONES ALREADY ISSUED...REST OF FCST PACKAGE TO
FOLLOW.

449 AM EDT FRI MAY 26 2006

REMNANTS OF SHOWER AND THUNDERSTORM ACTIVITY ARE SLOWLY DISSIPATING
THIS MORNING AFTER A VERY ACTIVE OVERNIGHT. SURFACE BOUNDARY IS
STILL TO OUR WEST. THIS BOUNDARY...ALONG WITH THE UPPER LEVEL TROUGH
AXIS WILL NOT PUSH THROUGH UNTIL LATER TODAY. SO EXPECTED ANOTHER
LULL IN PRECIP WITH SOME CLEARING LATER THIS MORNING. THEN EXPECT
AFTERNOON HEATING WILL CAUSE SHOWERS AND THUNDERSTORMS TO REFIRE
ALONG THE BOUNDARY AS IT CREEPS THROUGH THE AREA. EXPECT ANY RISK
FOR SEVERE WEATHER TO BE LIMITED...MORE TO OUR SOUTH IN THE TN
VALLEY WHERE BEST INSTABILITY AND DYNAMICS WILL BE.

MEGASTRONG UPPER LEVEL RIDGING WILL DEVELOP OVER THE EASTERN CONUS
OVER THE NEXT SEVERAL DAYS. FCST SOUNDINGS ARE SHOWING SOME WEAK
SUBSIDENCE TONIGHT. THIS COMBINED WITH GRADUAL CLEARING AND RECENT
PRECIPITATION SHOULD SET UP FAVORABLE CONDITIONS FOR FOG TO DEVELOP
LATE TONIGHT FOR PRETTY MUCH THE ENTIRE AREA. EXPECT AREAS OF FOG
MAY BE LIMITED TO THE VALLEY LOCATIONS SUNDAY MORNING WITH SLIGHTLY
DRIER AIR MIXING DOWN SATURDAY AFTERNOON. HOWEVER...MODEL GUIDANCE
IS ADVERTISING A REPEAT IN THE DEVELOPMENT OF FOG...EVEN ALONG THE
RIDGES. AND WITH FCST SOUNDINGS SHOWING EVEN STRONGER SUBSIDENCE
SATURDAY NIGHT INTO SUNDAY MORNING...DECIDED NOT SINGLE OUT THE
VALLEY AREAS AT THIS TIME.

DECENT SFC HIGH PRESSURE WILL HELP PUSH TODAYS SFC BOUNDARY JUST TO
OUR SOUTH OVER THE NEXT 24 HOURS. HOWEVER...THE NAM AND GFS
ADVERTISE A RATHER RAPID RETURN OF MOISTURE FROM THE SOUTH AS THE
SFC HIGH PRESSURE CENTER AND UPPER LEVEL RIDGE AXIS SHIFT QUICKLY
EASTWARD. THIS WILL SET THE STAGE FOR MAINLY DIURNALLY DRIVEN GARDEN
VARIETY SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WORK
WEEK. CONSEQUENTLY WENT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH THE BULK OF THE WEEK...WITH AN
INCREASING CHANCE OF POPS AS EACH DAY PASSES FROM MONDAY THROUGH
THURSDAY. ANOTHER FRONTAL BOUNDARY WILL TAKE AIM AT THE AREA LATE
THURSDAY NIGHT OR FRIDAY. WILL HAVE TO WAIT AND SEE IF THIS SYSTEM
IS STRONG ENOUGH TO USHER IN SOME DRYER...COOLER AIR FOR THE
FOLLOWING WEEKEND.

MOS GUIDANCE WAS IN GOOD AGREEMENT AND PREVIOUS SHIFTS MAX/MIN TEMPS
GRIDS LOOKED RIGHT ON TARGET. SO LITTLE IF ANY CHANGES CHANCES TO
THE ISC TEMPS GRIDS. ONLY CHANGE TO THE EXTENDED WAS TO ADJUST POPS
TO PUT A STRONGER EMPHASIZE ON EXPECTED DIURNALLY DRIVEN SHOWER
ACTIVITY.

300 AM EDT FRI MAY 25 2006

WILL LET REMAINDER OF THE WATCH COUNTIES EXPIRE AT 3 AM EDT. SEVERE
THREAT HAS DIMINISHED...AS THE STRONGEST STORMS HAVE PUSHED OUT OF
THE CWA. A FEW THUNDERSTORMS REMAIN...MAINLY SOUTH OF HIGHWAY 80.
MAIN FOCUS WILL BE ON HYDRO FOR THE NEXT FEW HOURS FOR THE
SOUTHWESTERN COUNTIES...AS A FEW CELLS CONTINUE TO TRAIN OVER THE
AREA. UPDATED FORECAST ALREADY SENT.

925 PM EDT THU MAY 25 2006

ANOTHER QUICK UPDATE TO THE ZONES TO ADJUST POPS AS LINE OF SHOWERS
AND THUNDERSTORMS HAS ENTERED THE BLUEGRASS COUNTIES. ALSO ADDED THE
SEVERE THUNDERSTORM WATCH. UPDATED ZONES ALREADY OUT.

706 PM EDT THU MAY 25 2006

JUST MADE A QUICK UPDATE TO UPDATE THE TIMING OF THE THUNDERSTORMS
AND ADD THE TORNADO WATCH TO THE FAR SOUTHWESTERN COUNTIES OF THE
CWA.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GEOGERIAN
Hazardous weather outlook, May 26, 5:41 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
541 AM EDT FRI MAY 26 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-271245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
541 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.

ALSO...FOG IS EXPECTED TO DEVELOP LATE TONIGHT. VISIBILITIES MAY DROP
BELOW ONE QUARTER OF A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FOG IS EXPECTED TO DEVELOP LATE SATURDAY NIGHT INTO SUNDAY MORNING.
VISIBILITIES MAY DROP BELOW ONE QUARTER OF A MILE AT TIMES.

THERE IS A CHANCE FOR THUNDERSTORMS EACH AFTERNOON AND EVENING...FROM
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY

In the hours before

Special weather statement, May 26, 2:06 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
206 PM EDT FRI MAY 26 2006

KYZ051-060-106-261900-
BATH-MENIFEE-MORGAN-
206 PM EDT FRI MAY 26 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF FRENCHBURG...OR 3 MILES NORTH OF ROTHWELL...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR SCRANTON AROUND 215 PM EDT...BIG WOODS AROUND
220 PM EDT...DAN AROUND 225 PM EDT...KELLACEY AROUND 230 PM EDT...
AND ZAG AROUND 235 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO AN INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

GREIF
Local storm report, May 26, 2:13 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
213 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             STANTON                 37.85N 83.86W
05/26/2006  E1.00 INCH       POWELL             KY   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED

&&

WJM
Special weather statement, May 26, 2:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
226 PM EDT FRI MAY 26 2006

KYZ119-261930-
MARTIN-
226 PM EDT FRI MAY 26 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 226 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
PAINTSVILLE...OR OVER BOBBS...MOVING SOUTHEAST AT 30 MPH.

THIS STORM WILL BE NEAR DAVELLA AROUND 235 PM EDT...PLEASANT AROUND
240 PM EDT...MOREE AROUND 245 PM EDT...AND THREEFORKS AROUND 250 PM
EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO AN INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

GREIF
Local storm report, May 26, 3:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     SUDITH                  38.02N 83.63W
05/26/2006                   MENIFEE            KY   PUBLIC

            SEVERAL TREES DOWN

&&

WJM
Special weather statement, May 26, 3:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
304 PM EDT FRI MAY 26 2006

KYZ120-262000-
PIKE-
304 PM EDT FRI MAY 26 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 304 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF WILLIAMSON...OR OVER WHITEPOST...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR AFLEX AROUND 310 PM EDT...BUSKIRK AROUND 315
PM EDT...BOARD TREE AROUND 320 PM EDT...AND MAJESTIC AROUND 325 PM
EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

GREIF
Local storm report, May 26, 3:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
316 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     STANTON                 37.85N 83.86W
05/26/2006                   POWELL             KY   DEPT OF HIGHWAYS

            TREES DOWN

&&

WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:23 PM EDTSevere Thunderstorm WarningJKLFleming67 min
May 25, 8:43 PM EDTSevere Thunderstorm WarningJKLBath62 min
May 25, 8:53 PM EDTSevere Thunderstorm WarningJKLMontgomery55 min
May 25, 9:01 PM EDTSevere Thunderstorm WarningJKLEstill, Powell44 min
May 25, 9:16 PM EDTSevere Thunderstorm WarningJKLMenifee44 min
May 25, 9:39 PM EDTSevere Thunderstorm WarningJKLMorgan, Wolfe36 min
May 25, 9:46 PM EDTSevere Thunderstorm WarningJKLPowell20 min
May 25, 11:31 PM EDTSevere Thunderstorm WarningJKLPulaski44 min
May 25, 11:36 PM EDTSevere Thunderstorm WarningJKLRockcastle39 min
May 25, 11:56 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel34 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningJKLClay, Owsley38 min
May 26, 1:56 PM EDTSevere Thunderstorm WarningJKLPowell, Wolfe34 min
May 26, 2:03 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley27 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningJKLMartin29 min
May 26, 3:11 PM EDTSevere Thunderstorm WarningJKLLetcher34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.